# SDR SWAA2025112037078

- Difficulty date: November 20, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 38,988 hours, 18,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER L ENTRY DOOR EMERGENCY LIGHTS INOPERATIVE.  R & R THE BATTERY PACK BATTERY M1673 IAW MM 33-51-06, ALL 3 EMERGENCY LIGHT POWERED BY BATTERY PACK M1673 OPS CHECKED NORMAL.
